A Harnack-Type Inequality for Convex Functions on the Anisotropic Heisenberg Group

  • Hujun Li
  • Zhiguo Wang
Conference paper
Part of the Communications in Computer and Information Science book series (CCIS, volume 143)


In this paper, a Harnack-type inequality for convex functions on the anisotropic Heisenberg group is proved by using iterative methods based upon the structure of the group.


anisotropic Heisenberg group convex function Harnack-type inequality 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Beals, R.: Analysis and geometry on the Heisenberg group. In: Conference on Inverse Spectral Geometry, University of Kentucky (June 2002)Google Scholar
  2. 2.
    Danielli, D., Garofalo, N., Nhieu, D.: Notions of convexity in Carnot groups. Comm. Analysis and Geometry 11, 263–341 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Danielli, D., Garofalo, N., Tournier, F.: The theorem on Busemann-Feller-Alexandrov in Carnot groups. Comm. Analysis and Geometry 12, 853–886 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Garofalo, N., Tournier, F.: New properties of convex functions in the Heisenberg group. Transactions of American Mathematical Society 358, 2011–2055 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Gutierrez, C., Montanari, A.: Maximum and comparison principles for convex functions on the Heisenberg groups. Comm. in PDE 29, 1305–1334 (2004)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2011

Authors and Affiliations

  • Hujun Li
    • 1
  • Zhiguo Wang
    • 2
  1. 1.Department of Public CourseHubei Polytechnic InstituteXiaoganChina
  2. 2.School of ManagementXi’an Jiaotong UniversityXi’anChina

Personalised recommendations